# SDR CALA9900865

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN FORWARD BAGGAGE BIN DOOR AFT UPPER STOP SUPPORT CASTING.  THE STOP SUPPORT CASTING WAS REMOVED AND REPLACED IAW SRM 51-30-1.
